Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 84, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 11, 2016, 3:56 PM EDT. It took effect at Sep 11, 2016, 11:00 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2016, 3:56 PM EDT (19:56 UTC)
- In effect from
- Sep 11, 2016, 11:00 PM EDT
- Expired
- Sep 13, 2016, 10:58 AM EDT
- In force
- 36 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
486 WHUS73 KAPX 111956 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 PM EDT SUN SEP 11 2016 LMZ341-342-344>346-120400- /O.NEW.KAPX.SC.Y.0084.160912T0300Z-160913T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 356 PM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
7 follow-up statements
491 WHUS73 KAPX 120151 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 951 PM EDT SUN SEP 11 2016 LMZ341-342-344>346-121000- /O.CON.KAPX.SC.Y.0084.160912T0300Z-160913T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 951 PM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
761 WHUS73 KAPX 120954 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 554 AM EDT MON SEP 12 2016 LHZ345-121800- /O.EXA.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 554 AM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-121800- /O.EXA.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 554 AM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-121800- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 554 AM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
955 WHUS73 KAPX 121417 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1017 AM EDT MON SEP 12 2016 LHZ345-LMZ341-342-344>346-122200- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1017 AM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-122200- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1017 AM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
085 WHUS73 KAPX 121938 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 338 PM EDT MON SEP 12 2016 LHZ345-LMZ341-342-344>346-130400- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 338 PM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-130400- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 338 PM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
275 WHUS73 KAPX 130206 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1006 PM EDT MON SEP 12 2016 LHZ345-LMZ341-342-344>346-131000- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1006 PM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-131000- /O.CON.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1006 PM EDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
238 WHUS73 KAPX 130738 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 338 AM EDT TUE SEP 13 2016 LHZ345-LMZ341-LSZ321-130845- /O.CAN.KAPX.SC.Y.0084.000000T0000Z-160913T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 338 AM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ342-344>346-131500- /O.EXT.KAPX.SC.Y.0084.000000T0000Z-160913T1500Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 338 AM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
441 WHUS73 KAPX 131458 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 AM EDT TUE SEP 13 2016 LMZ342-344>346-131600- /O.CAN.KAPX.SC.Y.0084.000000T0000Z-160913T1500Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1058 AM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:54 PM EDT, 2 minutes earlier.
Area forecast discussion, Sep 11, 3:54 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 354 PM EDT SUN SEP 11 2016 .SHORT TERM...(This evening and overnight) Issued at 353 PM EDT Sun Sep 11 2016 ...Quiet weather with a warming trend through Monday... Overview: Large expanse of high pressure stretches from the Great Lakes down to the Gulf Coast leading to quiet weather overall. Daytime heating and cool-ish air aloft has lead to sct-bkn CU across the region and there is some mid-high cloud cover drifting through the far northern lakes region into Canada. Tonight: Heating induced CU will fade this evening leaving mainly clear skies, although with some mid and high clouds drifting across the northern half of the CWA. But mostly clear overall. Some cool temperatures anticipated particularly across interior NE lower Michigan. Temps may run a bit warmer across the northern and western part of the CWA thanks to increasing winds off the surface. Monday: Mostly sunny skies. Increasing SW flow will usher in warmer air and kick daytime highs into the mid and upper 70s, and a good 5 to 10 degrees above normal for the second half of September. Warmest temps will likely occur across the tip of the mitt of NE lower Michigan, with downsloping SW winds. .LONG TERM...(Monday through Sunday) Issued at 353 PM EDT Sun Sep 11 2016 Synoptic pattern: Progressive pattern across the CONUS over the next several days. Fast moving northern stream wave and associated surface cold front pushes through the area on Tuesday-Wednesday. A roller coaster ride of temperatures with seasonably mild readings on Tuesday trending below normal for midweek. Pre-frontal lead wave and associated surface cold front push into the Western Lakes Monday night and across the remainder of Northern Michigan on Tuesday/Tuesday night. An axis of deeper moisture/forcing along the boundary, with limited instability /400- 600 j/kg/. Right front quad of 120kt 250mb jet pushing through Southern Canada will work to enhance precipitation as it sags southward through Tuesday night. Will introduce chance POPs later Monday night in northwest parts of the area, raising rain probabilities to likely for much of the area Tuesday into Tuesday night. Front pushes across Northern Michigan Tuesday night, with model hints of a surface wave developing along it coincident with better kinematics arriving. This could keep some precipitation going over southeast parts of the area more into Tuesday night. 850mb temperatures drop quickly overnight (+6 to +8C), raising the possibility of some lake enhancement as well. Deep layer drying surges into the area on Wednesday as 850mb thermal trough swings across the northern Great Lakes. Even with diminishing moisture, would not be surprised to see a shallow lake response resulting in some lake clouds and possibly a few showers downwind of Lake Michigan. A chilly day with 850mb temperatures of +4 to +6C...yielding high temperatures in the upper 50s to middle 60s. KEYSOR Wednesday night through Sunday The pattern remains progressive (but mild) over the next several days with periodic fronts moving through the flow. This will lead to changeable conditions as far as temperatures and precipitation go. The main forecast concerns over the next few days revolves around the timing of precipitation and how much it will warm up and cool down out ahead of and behind the fronts. High pressure builds back in for Wednesday and holds through Thursday night. Low pressure and an associated cold front is then due in for later Friday into Saturday increasing rain shower chances. Turning warmer Thursday through Saturday with highs in the upper 60s to lower 70s. Chilly Wednesday night and Thursday night with lows in the middle 30s to middle 40s (even an outside chance for patchy frost in low lying areas early Thursday). Lows Friday and Saturday nights in the milder middle to upper 50s. High pressure returns for Sunday bringing clearing skies but mild temperatures are expected to continue with highs in the upper 60s and lower 70s. SULLIVAN && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 226 PM EDT Sun Sep 11 2016 Solid VFR conditions through Monday, although with sct-bkn 4-5K foot CU this afternoon and some mid-high clouds drifting through. Some gustier winds out there this afternoon. But low level winds will ramp up later tonight, leading to LLWS conditions at PLN/TVC/MBL and gustier winds for Monday. && .MARINE... Issued at 353 PM EDT Sun Sep 11 2016 Increasing SW flow will result in small craft advisory conditions to most of Lake Michigan tonight through Monday night and will hoist headlines accordingly. Additional SCA headlines will eventually be needed on Lake Superior and Lake Huron. && .APX Watches/Warnings/Advisories... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...Adam LONG TERM...Sullivan/Keysor AVIATION...Adam MARINE...Adam
Hazardous weather outlook, Sep 11, 2:12 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 212 PM EDT SUN SEP 11 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-121000- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 212 PM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SMALL CHANCE FOR THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.